Issue
Volume 21, Number 4

Articles in the Issue:

Regular Articles:
Torsten Linss
Robustness of an Upwind Finite Difference Scheme for Semilinear Convection-Diffusion Problems with Boundary Turning Points
J. Comp. Math., 21 (2003), pp. 401-410. Abstract
pdf
Full Article

Xue-jun Xu and Jin-ru Chen
Multigrid for the Mortar Finite Element for Parabolic Problem
J. Comp. Math., 21 (2003), pp. 411-420. Abstract
pdf
Full Article

Zhao-hui Huang and Qian-shun Chang
Gauss-Seidel-Type Multigrid Methods
J. Comp. Math., 21 (2003), pp. 421-434. Abstract
pdf
Full Article

Hou-de Han and Xin Wen
The Global Artificial Boundary Conditions for Numerical Simulations of the 3D Flow Around a Submerged Body
J. Comp. Math., 21 (2003), pp. 435-450. Abstract
pdf
Full Article

Wen-yu Sun, Raimundo J. B. Sampaio and M. A. B. Candido
Proximal Point Algorithm for Minimization of DC Function
J. Comp. Math., 21 (2003), pp. 451-462. Abstract
pdf
Full Article

Plamen Y. Yalamov and Jin-yun Yuan
A Successive Least Squares Method for Structured Total Least Squares
J. Comp. Math., 21 (2003), pp. 463-472. Abstract
pdf
Full Article

Ren-hong Wang and Yi-sheng Lai
Real Piecewise Algebraic Variety
J. Comp. Math., 21 (2003), pp. 473-480. Abstract
pdf
Full Article

Lie-heng Wang
On the Error Estimate of Nonconforming Finite Element Approximation to the Obstacle Problem
J. Comp. Math., 21 (2003), pp. 481-490. Abstract
pdf
Full Article

Luis Vázquez
Fractional Diffusion Equations with Internal Degrees of Freedom
J. Comp. Math., 21 (2003), pp. 491-494. Abstract
pdf
Full Article

Bing-sheng He, Sheng-li Wang and Hai Yang
A Modified Variable-Penalty Alternating Directions Method for Monotone Variational Inequalities
J. Comp. Math., 21 (2003), pp. 495-504. Abstract
pdf
Full Article

Zhen-yun Peng, Xi-yan Hu and Lei Zhang
The Inverse Problem for Part Symmetric Matrices on a Subspace
J. Comp. Math., 21 (2003), pp. 505-512. Abstract
pdf
Full Article

Shao-chun Chen, Dong-yang Shi and I chiro Hagiwara
Trapezoidal Plate Bending Element with Double Set Parameters
J. Comp. Math., 21 (2003), pp. 513-518. Abstract
pdf
Full Article

Zi-niu Wu
Numerical Dissipation for Three-Point Difference Schemes to Hyperbolic Equations with Uneven Meshes
J. Comp. Math., 21 (2003), pp. 519-534. Abstract
pdf
Full Article

Syed Khalid Jaffer and Ming-zhu Liu
Delay-Dependent Treatment of Linear Multistep Methods for Neutral Delay Differential Equations
J. Comp. Math., 21 (2003), pp. 535-544. Abstract
pdf
Full Article